I use the film strips. My dr wants me to do this to wean: one strip alternating with 3/4 strip for 8 days, then 3/4 strip for 8 days; then 3/4 strip alternating with 1/2 strip for 16 days. Then I have to see him again. From what I am reading, this seems to be a real long route. I go to meetings, am real familiar with recovery, have had up to 5 years clean before. I know what it is like to get clean without suboxone. I do not like the way it makes me feel. The headaches are terrible, and I feel blah. My sub dr blames it all on 'nerves'. I have come to question this dr. and his methods just because of his comments. I read about the induction recomended, and I was not in mod to severe withdrawal and was violently ill for 36 hours. Again, he told me it was my nerves. Anyway, I am just looking for some replies to this 'method' for weaning that he as prescribed. I have found more relief for the way I have been feeling from all of your posts than from this dr. Thanks.
Just a suggestion, have ur dr. switch u to subutex, sounds like ur have the naloxone headache some people get. Have him give u the lower subutex pills, it is easier to taper down with those and subutex has a generic. that may help u financially too, u can probably drop straight to 6mgs and b fine and comfortable. hope he will do that 4 u.
Is it possible that you are taking too much Suboxone? I am not the Sub expert here, a woman named pattishan61 is, and I will send her a private message about your question. She posts from her phone quite a bit. I do know she is at work so be patient.
Keep your shirt on, she'll answer you asap!!!
Hi Deb, I've been on Suboxone around the same amount of time as you. With the help of Robert and his taper plan (you can find it first in the stickies section) and others in this forum, I induced properly and have been tapering since 4 days after taking it. Any doctor that dismisses your symptoms with a "this is nerves" excuse needs to be educated in the dosage and administering of suboxone. It is an EXTREMELY potent drug (30x more potent than morphine) and side effects can be common - particularly when it comes to improper dosing. Please seek the advice of Robert in his induction and taper schedule - it's been indispensable to me. It explains the chemical makeup and potential side effects of the drug you're on too. Just from my experience: you have no way of knowing how the dosage is meted out in the strips - I would suggest getting 2mg pills or the 8mg and cutting them up so you can taper your dose slowly but also much more rapidly than usually prescribed. Hang in there and remember: it's your body and your health! All the best, Kendra
Here's the link to Robert's method (he has helped hundreds of people successfully on this forum get on and off suboxone and subutex:
Hope it helps. :) Kendra
I have been sober from pain killers from a little over a year now and I was on Suboxone for 3 years. It came to a point in my life where I wanted to be done with them as well since I found myself taking more and more and getting high from them after awhile. Suboxone can be and is just addicting as any other Med. Believe me I know! The headaches come from taking to much of it, and it will make your blood pressure go up as well. I think your Doctor is a quack. No offence, but I have been there and done that and it has nothing to do with your nerves. They tell people who really have not been threw withdrawals before and have no clue what to look for, that its their nerves. The more you think about whats going on with you the worst it can feel to you. Its sad to say that I had to learn the hard way and went to jail in order to get clean. But I think of it as my blessing. My withdrawals were not that bad seeing that I was so scared being locked up that I was not thinking about how I was feeling. That is until 2 in the morning when I woke up from cold sweats. Now I did have some twitching of the legs and arms. My body was just not used to not having anything. I don't want to seem as if I know everything about Suboxone because I don't but I have done my research. So if you have any questions at all please feel free to email me at anytime.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 3 answers
Posted 27 Sep 2010 • 3 answers
Posted 10 Oct 2010 • 2 answers
Posted 17 Jan 2011 • 4 answers
Posted 29 Mar 2011 • 1 answer